# SDR REXA2022071401589

- Difficulty date: July 8, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 601R3170773
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR STEP LOWER CUP FEED THROUGH CASTING IS CRACKED	REMOVED AND REPLACED PAX DOOR STAIR STEP LOWER CUP FEED THROUGH CASTING P/N 601R317077-3 WITH NEW FASTENERS. REF CRJ 900 SRM 51-42-06-001-001-A01
